m+Medelevator.RU
← Поиск публикаций
Medical journal, Armed Forces India · 2021

An unusual complication secondary to kanamycin use in a patient of multidrug-resistant pulmonary tuberculosis.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Mathews Sajin, Dole Sachinkumar, Barthwal Madhusudan, Sahasrabudhe Tushar

Аннотация

Gitelman syndrome (GS) is a rare genetic renal disease characterized by hypomagnesemia, hypokalemia, hypocalciuria, and metabolic alkalosis. It usually presents in late childhood or early adulthood. A 30-year-old female diagnosed case of multidrug-resistant (MDR-TB) pulmonary tuberculosis 2 months ago presented to our outpatient department with intermittent painful spasms in all four limb muscles. Her treatment regimen consisted of kanamycin, levofloxacin, cycloserine, and ethionamide. On further evaluation, her investigations revealed hypokalemia, hypocalcemia, hypomagnesemia, metabolic alkalosis with normal serum creatinine level. She was initially treated with intravenous calcium and potassium. However, the electrolyte abnormalities and metabolic alkalosis persisted. All her lab parameters became normal after discontinuing kanamycin and electrolyte replacement for 4 weeks. She was discharged and advised to continue her antituberculosis treatment. There was no recurrence of symptoms on further follow up.